# SDR SWAA2020092110453

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1110
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT STR 10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOC BS 277 AT STR 10R AT PASSENGER CABIN, IAW B737-700 SRM 51-10-02 AND DWG 141A1110 REV.
